MathSciNet Relay Station
MathSciNet bibliographic data
MR2122171 45G05
Chen, Wenxiong; Li, Congming; Ou, Biao Qualitative properties of solutions for an integral equation. Discrete Contin. Dyn. Syst. 12 (2005), no. 2, 347–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement